advertisement
Question
Posted by: jane | 2010/01/10

unpleasant odour

i had pimples on my face and took the oratine, they were cleaning pimples from head to toe,they will take out pimples from insde out,since after taking them, i have a very smelly discharge that i never used to have and it smells like fish.i went to my gynae and was told that i have walls and they need to be burned via operation, i went again and was told that they are small n i must use the gynogaurd and podophslin drop, will this help with the smell or not? kindly advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like the smell is related to the warts and, if you treat them, the smell will resolve too.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/12

It sounds like the smell is related to the warts and, if you treat them, the smell will resolve too.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement